MathSciNet Relay Station
MathSciNet bibliographic data
MR2320367 11M06
Zamarys, S. On fractional moments of Dirichlet $L$-functions. II. Liet. Mat. Rink. 46 (2006), no. 4, 606--621; reprinted in Lithuanian Math. J. 46 (2006), no. 4, 494–510
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement